Electron. J. Diff. Equ., Vol. 2016 (2016), No. 64, pp. 1-16.

Cauchy problem for the sixth-order damped multidimensional Boussinesq equation

Ying Wang

In this article, we consider the Cauchy problem for sixth-order damped Boussinesq equation in $\mathbb{R}^n$. The well-posedness of global solutions and blow-up of solutions are obtained. The asymptotic behavior of the solution is established by the multiplier method.

Submitted January 20, 2016. Published March 10, 2016.
Math Subject Classifications: 35L60, 35K55, 35Q80.
Key Words: Damped Boussinesq equation; well-posedness; blow-up; asymptotic behavior.

Show me the PDF file (272 KB), TEX file for this article.

Ying Wang
School of Mathematical Sciences
University of Electronic Science and Technology of China
Chengdu 611731, china
email: nadine_1979@163.com

Return to the EJDE web page